# SDR AMTA200600283

- Difficulty date: April 19, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 000232
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SINGLE FMC OPERATION MESSAGE DISPLAYED.  REMOVED AND REPLACED THE RT FMC IAW MM.  SYSTEM OPS CHECKS OK IAW MM.  AC IS OK FOR SERVICE AND INTENDED FLIGHT.  (K)
